# SDR SWAA2017081815777

- Difficulty date: August 4, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5241 · Galley Doors
- Part: Crossbeam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE LOWER CROSSBEAM CRACKED AT FORWARD INBOARD CORNER.   R & R CROSSBEAM IAW DWG.
